# SDR SWAA101215

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 60,419 hours, 58,530 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 727B, RBL 45.5.  REPAIRED BEAM PER SRM.
